# SDR 08FDEA03213

- Difficulty date: August 1, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 19,142 hours, 10,216 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: A5361181520000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN CARGO DECK FLOORBEAM TO FRAME AFT ATTACH LINK IS CRACKED AT FRAME 12A, RBL 79".   REMOVED AND REPLACED THE FITTING IAW AS300-600 SRM 51-40-21.
